# SDR 96ZZZX1290

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICIW
- Make and model: Doug DC-9-83
- Aircraft serial: 49785
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TPA - FLT 427 - DURING CLIMB, NLG DOOR FAILED TO RETRACT.  SERVICED NLG STRUT.  OPERATIONAL CHECK NORMAL.  CHECK C-01 - 6-27-95 - MCI.  (IRELAND)
